# SDR USAA920081158

- Difficulty date: May 27, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,569 hours, 37,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 727D, S22L - S24L, WL 154 - WL 172.  REPAIRED  FUSELAGE SKIN, BS 727D, S22L - S24L, WL 154 - WL 172 IAW US AIRWAYS TR 53-33 AND B737 SRM 53-00-01-2R31 FIGURE 201.  RECEIVED AND REVIEWED THE ME-0308 STRUCTURAL DEFECT ALERT FORM FOR THIS DISCREPANCY AND HAVE ADDED THE CORRECTIVE ACTION AND LOCATION OF THE DISCREPANCY AS REQUIRED.
